# SDR ABXA9700143

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 57550
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 29242891
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK , WHILE ACCOMPLISHING AD 91-22-07, THE LEFT MAIN LANDING GEAR OUTBOARD DOOR HINGE WAS FOUND WORN.  THE HINGE WAS REPLACED IAW DC-9 ONM 32-10-6.
